| Model Number |
314-0703 |
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states ((b)(6)) and was associated with a product that is also cleared for the market within the united states.
Event or Problem Description
The patient was revised on (b)(6) 2022 for dislocation.Approximatly 1 month after the first surgery.The surgeon explanted 1 humeral cup 135/145 40+3.The surgeon implanted 1 humeral cup 135/145 40+6.